# SDR UIEA2020020400183

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,462 hours, 12,822 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Eng Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R  ENGINE  AI  VALVE  LIGHT  ON.( PERFORMED GROUND OPS CHECK IAW AMM 30-21-00. R ENGINE AI VALVE LIGHT OFF OPS CHECK GOOD.  )
